# SDR SWIA2018081444989

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,930 hours, 33,004 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. COMPLIED WITH THE QRH.  CYCLED THE GEAR HANDLE ONE TIME. GEAR DOWN AND LOCKED. REMOVED AND REPLACED THE NR 3A HYDRAULIC PUMP. PERFORMED GEAR SWINGS IAW AMM. OPS CHECKED GOOD.
